# SDR AWXA200601006

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 13,954 hours, 5,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536700470
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING OVERNIGHT MAINTENANCE DISCOVERED THE AFT CARGO PIT FLOOR PANEL 161NF DELAMINATED.  MAINTENANCE APPLIED TEMPORARY REPAIR IAW AIRBUS 319 SRM 53-02-00 FIG 208.  WAS PLACED ON MONITOR TO BE EITHER PERMANENTLY REPAIRED OR REPLACED WITHIN 3 MONTHS OR 150 HOURS.  MONITOR WAS CLEARED BY REPLACING AFT. CARGO COMPARTMENT FLOOR PANEL NR 161 NF. THE FOLLOWING INFORMATION WAS ADDED: TAT, TAC, BODY FUSELAGE STATION LOCATION, AND STRINGER LOCATION.
